RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 5, Pages 1075–1077 (Mi dan26363)  

MATHEMATICAL PHYSICS

Local regularizations of the coefficient functions of a scattering matrix

V. A. Shcherbina

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (356 kB)

Bibliographic databases:
Presented: Н. Н. Боголюбов
Received: 29.11.1961

Citation: V. A. Shcherbina, “Local regularizations of the coefficient functions of a scattering matrix”, Dokl. Akad. Nauk SSSR, 143:5 (1962), 1075–1077

Citation in format AMSBIB
\Bibitem{Shc62}
\by V.~A.~Shcherbina
\paper Local regularizations of the coefficient functions of a scattering matrix
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 5
\pages 1075--1077
\mathnet{http://mi.mathnet.ru/dan26363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0145888}


Linking options:
  • http://mi.mathnet.ru/eng/dan26363
  • http://mi.mathnet.ru/eng/dan/v143/i5/p1075

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019